# SDR FDEA200904181359

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5711020320400
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING JOINT AT FRAME 40; LEFT SIDE AT THE UPPER SKIN LEVEL TENSION BOLT JUNCTION; ALL THREE FASTENER HOLES HAVE CRACK INDICATIONS.  REMOVED DAMAGE BY REAMING, TREATED BARE METAL AND INSTALLED OVERSIZED BOLTS IAW EA 6-5710-127939 " WINGS, CENTER WING JOINT, REPAIR OF TENSION BOLT HOLES AT FRAMES 40 LT".
